# SDR SWAA2022012450890

- Difficulty date: December 6, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 54,104 hours, 35,814 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR #4 BEAM IS CRACKED APPROXIMATELY 14.5 INCHES AFT OF INNER SKIN LEADING EDGE NEAR THE INBOARD FLANGE. / [01] ALL WORK ACCOMPLISHED ON CUSTOMER RO# P1938278-1; [02] VERIFIED WORK TO BE ACCOMPLISHED ON RO# P1938278-1
